# SDR DALA2022101706709

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 6,351 hours, 787 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Faulted
- Location: Ice Protection
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 SLIDE ICE PROTECTION DOORS 1+2 L+R. CORRECTIVE ACTION: NO FAULT DETECTED. R&R CONTROL UNIT AS REQUESTED BY MCC AT LOCATION 14DS. OPS CHECK GOOD PER A330 AMM 25-27. (2430080)
